File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An analysis of the pole-zero cancellations in H∞-optimal control problems of the first kind

TitleAn analysis of the pole-zero cancellations in H∞-optimal control problems of the first kind
Authors
Issue Date1987
PublisherSociety for Industrial and Applied Mathematics. The Journal's web site is located at http://epubs.siam.org/sam-bin/dbq/toclist/SICON
Citation
SIAM Journal On Control And Optimization, 1987, v. 25 n. 6, p. 1457-1493 How to Cite?
AbstractThe aim of this paper is to study the pole-zero cancellations which occur in a class of H∞-optimal control problems which may be embedded in certain generalized regulator configuration. A general bound on the McMillan degree of all controllers which are stabilizing and lead to a closed loop which satisfies conditions on the transfer function is derived.
Persistent Identifierhttp://hdl.handle.net/10722/154870
ISSN
2015 Impact Factor: 1.491
2015 SCImago Journal Rankings: 1.904
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLimebeer, DJNen_US
dc.contributor.authorHung, YSen_US
dc.date.accessioned2012-08-08T08:30:59Z-
dc.date.available2012-08-08T08:30:59Z-
dc.date.issued1987en_US
dc.identifier.citationSIAM Journal On Control And Optimization, 1987, v. 25 n. 6, p. 1457-1493en_US
dc.identifier.issn0363-0129en_US
dc.identifier.urihttp://hdl.handle.net/10722/154870-
dc.description.abstractThe aim of this paper is to study the pole-zero cancellations which occur in a class of H∞-optimal control problems which may be embedded in certain generalized regulator configuration. A general bound on the McMillan degree of all controllers which are stabilizing and lead to a closed loop which satisfies conditions on the transfer function is derived.en_US
dc.languageengen_US
dc.publisherSociety for Industrial and Applied Mathematics. The Journal's web site is located at http://epubs.siam.org/sam-bin/dbq/toclist/SICONen_US
dc.relation.ispartofSIAM Journal on Control and Optimizationen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleAn analysis of the pole-zero cancellations in H∞-optimal control problems of the first kind-
dc.typeArticleen_US
dc.identifier.emailHung, YS:yshung@eee.hku.hken_US
dc.identifier.authorityHung, YS=rp00220en_US
dc.description.naturepublished_or_final_versionen_US
dc.identifier.doi10.1137/0325081-
dc.identifier.scopuseid_2-s2.0-0023456065en_US
dc.identifier.volume25en_US
dc.identifier.issue6en_US
dc.identifier.spage1457en_US
dc.identifier.epage1493en_US
dc.identifier.isiWOS:A1987K767200007-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridLimebeer, DJN=7006316087en_US
dc.identifier.scopusauthoridHung, YS=8091656200en_US
dc.customcontrol.immutablecsl 140326-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats